# SDR AALA201704039026

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 50,209 hours, 24,536 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER INITIAL GEAR RETRACTION ALL RED UNSAFE LIGHTS REMAINED ILLUMINATED WITH GEAR HANDLE UP. RECYCLED GEAR PER QRH PROCEDURE AND RED LIGHTS REMAINED ON. AS WE CONTINUED CHECK LIST, RED LIGHTS WENT OUT. CONTINUED CLIMB TO CRUISE ALL RED LIGHTS FLICKERED AND CAME ON BRIEFLY, THEN WENT OUT. WITH DISPATCH AND MAINTENANCE CONCURRENCE, CONTINUED TO DFW WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. FOUND GEAR HANDLE SWITCH S1-89 BAD. REMOVED AND REPLACED SWITCH S1-89 IAW AMM 32-60-01 OPS CKS GOOD. ON GEAR SWING ALL INDICATIONS WORKED NORMAL. THE AIRCRAFT WAS GROUNDED.
